Sort by:
6497–6512 of 219386 Results
-
[Alnix PlusActive Ingredient: Cetirizine + phenylephrineDose/Form: 5mg/10mg tabletIndication: Alnix Plus is used for the relief of allergic rhinitis and nasal congestion associated with colds or allergies. Cetirizine provides antihistamine action to reduce sneezing, itching, and runny nose, while phenylephrine acts as a decongestant to relieve nasal blockage.This product requires a valid prescription for purchase. Kindly upload your prescription during checkout. Our pharmacist will contact you to review and validate your order promptly. Thank you very much ka-Shield!Disclaimer: The information here is for general informational purposes only and is not a substitute for medical advice, diagnosis, or treatment. Always consult your healthcare provider for guidance specific to your health needs.Sku: 1781747326-2267
Alnix Plus (cetirizine + phenylephrine) 5mg/10mg tablet
₦868.00 -
Alnix PlusActive Ingredients: [Insert Active Ingredients]Dose/Form: 60 ml SyrupIndication: Used to relieve symptoms associated with allergies, such as sneezing, runny nose, and itchy or watery eyes. The combination of ingredients in Alnix Plus helps reduce inflammation and provides relief from allergy-related discomfort.Disclaimer: The information here is for general informational purposes only and is not a substitute for medical advice. Always consult your healthcare provider for guidance specific to your health needs.Sku: 1781747384-2285
Alnix Plus (Cetirizine + Phenylephrine) 60ml syrup
₦9,226.00 -
-
Alnix Plus 5mg / 5mg / 5mL Syrup 60mLSku: 1764722381-2855
Alnix Plus 5mg / 5mg / 5mL Syrup 60mL
₦10,692.00 -
SaleALOBEST NMF Soap 100gmSku: 1750825556-1831
ALOBEST NMF Soap 100gm
₦42,500.00Original price was: ₦42,500.00.₦30,600.00Current price is: ₦30,600.00.₦42,500.00Original price was: ₦42,500.00.₦30,600.00Current price is: ₦30,600.00. Add to basket Quick View -
Aloc Capsules SpecificationRequires Prescription (YES/NO)YesGenericsFexofenadine HClUsed ForAllergyHow it worksFexofenadine hydrochloride is an active non-sedating antihistamine with selective peripheral H1-receptor antagonist activity. It does not possess significant sedative or antimuscarinic action.Aloc Capsules Usage And SafetyDosageFexofenadine HClSide EffectsHeadache , drowsiness , nausea , dizziness , fatigue , insomnia, nervousness, and sleep disorders or paranoia such as nightmares , rash, urticaria, pruritus, and hypersensitivity reactions , angioedema, chest tightness, dysponea, flushing and system anaphylaxis .Drug InteractionsErythromycin , Ketoconazole , ant acid containing aluminum and magnesium.IndicationSeasonal allergic rhinitis includes sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. - Chronic idiopathic urticaria.When not to UseChildren under 6 years. - Patients with hypersensitivity to any of ingredients. - Pregnant women and nursing mothers .Aloc Capsules PrecautionsPrecautionWhen using fixed-combination preparations containing pseudoephedrine hydrochloride, consider the drug interactions associated with pseudoephedrine.Aloc Capsules WarningsWarning 1Before taking?fexofenadine, tell your doctor or?pharmacist?if you are allergic to it; or if you have any other?allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.Warning 2Before using this?medication, tell your doctor or pharmacist your medical history, especially of?kidney disease.Warning 3Fexofenadine are unlikely to affect your ability to drive or operate machinery. However, you should check that these do not make you feel sleepy or dizzy before driving or operating machinery .Aloc Capsules Additional InformationPregnancy categoryAlways consult your physician before using any medicine.Storage (YES/NO)Store this medicine at room temperature, away from direct light and heat.Sku: 1716664129-40
Aloc Capsules 60Mg (1 Box = 1 Strip)(1 Strip = 10 Capsules)
₦942.00 -
Aloc Tablets SpecificationRequires Prescription (YES/NO)YesGenericsFexofenadine HClUsed ForAllergyHow it worksFexofenadine hydrochloride is an active non-sedating antihistamine with selective peripheral H1-receptor antagonist activity. It does not possess significant sedative or antimuscarinic action.Aloc Tablets Usage And SafetyDosageFexofenadine HClSide EffectsHeadache , drowsiness , nausea , dizziness , fatigue , insomnia, nervousness, and sleep disorders or paranoia such as nightmares , rash, urticaria, pruritus, and hypersensitivity reactions , angioedema, chest tightness, dysponea, flushing and system anaphylaxis .Drug InteractionsErythromycin , Ketoconazole , ant acid containing aluminum and magnesium.IndicationSeasonal allergic rhinitis includes sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. - Chronic idiopathic urticaria.When not to UseChildren under 6 years. - Patients with hypersensitivity to any of ingredients. - Pregnant women and nursing mothers .Aloc Tablets PrecautionsPrecautionWhen using fixed-combination preparations containing pseudoephedrine hydrochloride, consider the drug interactions associated with pseudoephedrine.Aloc Tablets WarningsWarning 1Before taking?fexofenadine, tell your doctor or?pharmacist?if you are allergic to it; or if you have any other?allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.Warning 2Before using this?medication, tell your doctor or pharmacist your medical history, especially of?kidney disease.Warning 3Fexofenadine are unlikely to affect your ability to drive or operate machinery. However, you should check that these do not make you feel sleepy or dizzy before driving or operating machinery .Aloc Tablets Additional InformationPregnancy categoryAlways consult your physician before using any medicine.Storage (YES/NO)Store this medicine at room temperature, away from direct light and heat.Sku: 1716670817-723
Aloc Tablets 120Mg (1 Box = 1 Strip)(1 Strip = 10 Tablets)
₦1,995.00 -
Aloc Tablets SpecificationRequires Prescription (YES/NO)YesGenericsFexofenadine HClUsed ForAllergyHow it worksFexofenadine hydrochloride is an active non-sedating antihistamine with selective peripheral H1-receptor antagonist activity. It does not possess significant sedative or antimuscarinic action.Aloc Tablets Usage And SafetyDosageFexofenadine HClSide EffectsHeadache , drowsiness , nausea , dizziness , fatigue , insomnia, nervousness, and sleep disorders or paranoia such as nightmares , rash, urticaria, pruritus, and hypersensitivity reactions , angioedema, chest tightness, dysponea, flushing and system anaphylaxis .Drug InteractionsErythromycin , Ketoconazole , ant acid containing aluminum and magnesium.IndicationSeasonal allergic rhinitis includes sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. - Chronic idiopathic urticaria.When not to UseChildren under 6 years. - Patients with hypersensitivity to any of ingredients. - Pregnant women and nursing mothers .Aloc Tablets PrecautionsPrecautionWhen using fixed-combination preparations containing pseudoephedrine hydrochloride, consider the drug interactions associated with pseudoephedrine.Aloc Tablets WarningsWarning 1Before taking?fexofenadine, tell your doctor or?pharmacist?if you are allergic to it; or if you have any other?allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.Warning 2Before using this?medication, tell your doctor or pharmacist your medical history, especially of?kidney disease.Warning 3Fexofenadine are unlikely to affect your ability to drive or operate machinery. However, you should check that these do not make you feel sleepy or dizzy before driving or operating machinery .Aloc Tablets Additional InformationPregnancy categoryAlways consult your physician before using any medicine.Storage (YES/NO)Store this medicine at room temperature, away from direct light and heat.Sku: 1716675927-1366
Aloc Tablets 180Mg (1 Box = 10 Tablets)
₦2,254.00 -
SaleAloclair Plus Gel provides fast, long lasting relief & healing for mouth ulcers and other small lesions such as those caused by braces and ill-fitting dentures. Free from alcohol. Offers long lasting pain relief and promotes fast healing. Hygienic, quick and easy to use. Product Size: 8mlSku: 1716320136-3194
Aloclair Plus Gel Mouth Ulcer Fast Pain Relief & Healing – 8ml
₦66,500.00Original price was: ₦66,500.00.₦61,500.00Current price is: ₦61,500.00.₦66,500.00Original price was: ₦66,500.00.₦61,500.00Current price is: ₦61,500.00. Add to basket Quick View -
-
SaleAloclair Plus Mouthwash for Mouth Ulcers is perfect for use by those who are regular suffers of mouth ulcers. It gives fast pain relief and coats the ulcers in the mouth and throat. It is suitable for use by brace or denture wearers.? Product Size: 15mlSku: 1716319955-3182
Aloclair Plus Mouthwash for Mouth Ulcers – 60ml/120ml
₦116,400.00Original price was: ₦116,400.00.₦101,300.00Current price is: ₦101,300.00.₦116,400.00Original price was: ₦116,400.00.₦101,300.00Current price is: ₦101,300.00. Add to basket Quick View -
SaleClindamycin 1 %W/W+Niacinamide 4 %W/WSku: 1737072684-721
ALOCLIN PLUS 20GM GEL
₦4,325.00Original price was: ₦4,325.00.₦3,568.25Current price is: ₦3,568.25.₦4,325.00Original price was: ₦4,325.00.₦3,568.25Current price is: ₦3,568.25. Add to basket Quick View -
SaleSku: 1737072679-720
ALODEW 200ML SHAMPOO
₦6,875.00Original price was: ₦6,875.00.₦5,672.00Current price is: ₦5,672.00.₦6,875.00Original price was: ₦6,875.00.₦5,672.00Current price is: ₦5,672.00. Add to basket Quick View -
-
-
Aloe Vera Gelly is used for healing and softening the skin, to relieve sunburn and help heal wounds.Sku: 1713654885-1894
Aloe Barbadensis Leaf Juice 4 fl. oz (100%Stabilized Aloe Vera Gel/gel d?alo?s officinal stabilis?). Aloe Vera Gelly Gel
₦100.00












